# SDR QXEA9700464

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- System (JASC): 6122 · Propeller Governor
- Part: Prop Cntrl Unit
- Part number: 782490A17
- Condition: Malfunction
- Location: Nr 2 Engine
- Part time: 3,038 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWS - NR 2 PROP WOULD NOT COME OUT OF FEATHER DURING START.  REPLACED NR 2 PROP CONTROL UNIT.  OPERATIONAL CHECK GOOD.
